On logarithmic residue of monogenic functions in a three-dimensional commutative algebra with one-dimensional radical
Zhytomyr State University Library
Переглянути архів Інформація| Поле | Співвідношення | |
| Relation |
http://eprints.zu.edu.ua/28477/
|
|
| Title |
On logarithmic residue of monogenic functions in a three-dimensional commutative algebra with one-dimensional radical
|
|
| Creator |
Plaksa, S.
Pukhtaievych, R. |
|
| Subject |
Mathematical Analysis
|
|
| Publisher |
Versita
|
|
| Date |
2017
|
|
| Type |
Article
PeerReviewed |
|
| Format |
text
|
|
| Language |
uk
english |
|
| Identifier |
http://eprints.zu.edu.ua/28477/1/On%20logarithmic%20residue%20of%20monogenic%20functions%20in%20a%20three-dimensional%20commutative%20algebra%20with%20one-dimensional%20radical.pdf
Plaksa, S. and Pukhtaievych, R. (2017) On logarithmic residue of monogenic functions in a three-dimensional commutative algebra with one-dimensional radical. An. S-t. Univ. Ovidius Constanta, 25 (3). pp. 167-182. |
|